Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 573, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2008, 5:35 PM CDT for Ashley County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2008, 5:35 PM CDT (22:35 UTC)
- Expired
- Jun 27, 2008, 6:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 179 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:55 PM CDT | TSTM WND DMG | 11 Ene Hamburg, AR | STRONG WINDS...POWERLINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 272235
SVRJAN
ARC003-272315-
/O.NEW.KJAN.SV.W.0573.080627T2235Z-080627T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 615 PM CDT
* AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF SNYDER...OR 7 MILES EAST OF HAMBURG...AND MOVING
NORTHEAST AT 13 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SNYDER BY 600 PM CDT...
MONTROSE BY 615 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3340 9165 3340 9160 3340 9155 3332 9145
3311 9163 3321 9178
TIME...MOT...LOC 2235Z 216DEG 11KT 3323 9166
$$
JC1 follow-up statement
000
WWUS54 KJAN 272258
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT FRI JUN 27 2008
ARC003-272315-
/O.CON.KJAN.SV.W.0573.000000T0000Z-080627T2315Z/
ASHLEY AR-
559 PM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN ASHLEY COUNTY...
AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SNYDER...OR 11 MILES EAST OF HAMBURG...MOVING NORTHEAST AT 13 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTROSE BY 615 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3340 9165 3340 9154 3332 9145 3324 9152
3322 9154 3317 9157 3316 9159 3325 9173
TIME...MOT...LOC 2259Z 216DEG 11KT 3329 9161
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:22 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 27, 3:22 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT FRI JUN 27 2008 .SHORT TERM...SCATTERED TO WIDESPREAD CONVECTION HAD ERUPTED ACROSS THE ERN HALF OF THE CWA THIS AFTERNOON AND IT LOOKS LIKE THIS CONVECTION WILL CONTINUE TO PROPAGATE EAST AND SHOULD PERSIST INTO THE EARLY EVN HRS. THERE IS ENOUGH INSTABILITY AND LL FLOW TO GET A FEW OF THESE STORMS TO BECOME STRONG TO SEVERE. FOR THE REMAINDER OF THE AFTN AND FIRST PART OF THIS EVN LOOK FOR CONVECTION TO CONTINUE TO SPREAD TO THE EAST. EVERYTHING ALONG AND EAST OF I 55 WILL BE DRIVEN BY MESOSCALE FEATURES SUCH AS OUTFLOW BNDRYS. THE SEABREEZE IS WHAT HELPED INITIATE THE STORMS ACROSS NE LA AND THESE STORMS HAVE PRODUCED OUTFLOW BNDRYS FOR FURTHER CONVECTIVE DEVELOPMENT ACROSS NERN LA AND WRN MS. ISLTD TO SCT STRONG TSRA AND A FEW SEVERE WILL REMAIN POSSIBLE THROUGH ABOUT 1Z. AFTER THAT WITH THE LACK OF ANY LL JET AND A COOLING SFC CONVECTION WILL ONCE AGAIN DISSIPATE RATHER QUICKLY. FOR TOMORROW AND INTO TOMORROW NIGHT THE FORECAST REMAINS QUITE TRICKY...AS MENTIONED BY THE PREVIOUS FORECASTER. THE MDLS HAVE NOW SLOWED DOWN A LITTLE AND KEEP ANY INFLUENCE FROM OUR APPROACHING DISTURBANCE UNTIL THE OVERNIGHT HRS. THAT SAID THINGS SHOULD BEGIN RATHER QUICKLY TOMORROW. THERE WILL BE DEEP SSWRLY FLOW OVER SWRN/SCNTRL LA AND INTO SWRN MS. THIS WILL GET THE SEABREEZE TO ACTIVATE QUICKLY AND SURGE TO THE NE. CONVECTION SHOULD BE WELL INTO PORTIONS OF NERN LA AND SWRN MS BEFORE MIDDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ONCE AGAIN BUT LAPSE RATES MAY FINALLY BE LESS IMPRESSIVE AS WARMER MID LEVEL TEMPS MOVE IN AHEAD OF OUR APPROACHING SYSTEM. THAT SAID A FEW STRONG STORMS MAY STILL BE POSSIBLE TOMORROW. THE NORTH MAY NOT SEE MUCH FOR A GOOD PORTION DAY AS SLIGHTLY DRIER AIR AND MAYBE A LITTLE OF A CAP MOVE INTO THAT AREA. THAT SAID I WILL KEEP ISLTD TSRA IN THE FCST FOR THE NORTH IF ANY CONVECTION RUNS OUT AHEAD OF THE APPROACHING SYSTEM. BY SAT NIGHT THINGS WILL BEGIN TO PICK UP ACROSS THE NORTH AND DIE DOWN ACROSS THE SOUTH. ALL OF THE ACTIVITY TOMORROW WILL BE DRIVEN BE DAYTIME HEATING AND MESOSCALE FEATURES SO THIS ACTIVITY SHOULD COME TO AN END QUICK BUT ACROSS THE NORTH OUR DISTURBANCE AND SFC BNDRY WILL APPROACH THE AREA. THIS WILL EITHER PUSH ONGOING CONVECTION OR INITIATE NEW CONVECTION INTO/ALONG THE HWY 82 CORRIDOR DURING THE LATTER EVN HRS. IN THE MID LEVELS THE TEMPS WILL BEGIN TO COOL ONCE AGAIN AND FLOW WILL INCREASE. COMBINE THAT WITH A RATHER MOIST AND UNSTABLE AIRMASS AND SHRA AND TSRA LOOK TO BE A GOOD BET WITH A FEW SEVERE STORMS OVERNIGHT. SPC DID PUSH BACK THE SLIGHT RISK JUST A LITTLE BUT IT STILL COMES DOWN INTO THE EXTREME NWRN PORTION OF THE CWA. CONVECTION SHOULD MAKE IT TWRDS THE I 20 CORRIDOR BEFORE SUNRISE. /CAB/ .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...THERES NOT A WHOLE LOT IN THE WAY OF CHANGES FROM THE MODELS PERSPECTIVE AS TO HOW THINGS WILL PAN OUT THROUGH THE LONG TERM. THE LONG WAVE TROUGH CURRENTLY OVER THE REGION WILL CONTINUE TO DICTATE THE HAPPENINGS ACROSS THE FORECAST AREA DURING A GOOD BIT OF THE PERIOD. HOWEVER BY THE MIDDLE OF NEXT WEEK...MODELS DO BEGIN TO SHOW THE UPPER TROUGH RELAXING ITS GRIP OVER THE LOWER MISSISSIPPI RIVER VALLEY ALLOWING AN UPPER RIDGE TO THE WEST TO SLIDE FURTHER EAST...ONLY TO THEN RETREAT BACK TO THE WEST DURING THE LATTER HALF OF NEXT WEEK AS THE TROUGH ONCE AGAIN BUILDS BACK INTO THE REGION. NO MAJOR CHANGES WILL BE MADE TO THE FORECAST THIS AFTERNOON. THEREFORE THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/ SUNDAY THROUGH NEXT FRIDAY...THE LONG WAVE TROUGH WILL SIT OVER THE REGION DURING THE FIRST DAYS OF THE WORK WEEK. THE UPPER JET WILL BRUSH NRN ZONES SUNDAY AS LOW LEVEL JET FLOW REACHES 30 KTS OVER MANY AREAS. THE UPPER TROUGH WILL CONTINUE TO DIG INTO THE REGION SUNDAY NIGHT. THE BEST DEEP LAYER SHEAR IS FORECAST TO REMAIN TO THE REAR OF THE SURFACE BOUNDARY BUT WITH A COUPLE OF SURFACE WAVES FORECAST TO MOVE INTO THE REGION THERE WILL BE PLENTY OF LEEWAY TO ALLOW INTERACTION BETWEEN DEEPER SHEAR AND INSTABILITY. WITH DEEP MOISTURE...AN UNSTABLE AIR MASS AND THE POSSIBILITY OF HEALTHY WIND SHEAR WILL MAINTAIN THE CHANCES FOR SEVERE STORMS AND PERIODS OF HEAVY RAIN IN THE AREA SUNDAY AND SUNDAY NIGHT. UPPER TROUGHING WILL CONTINUE OVER THE AREA MONDAY AS WAVES DIG ALONG ITS WRN EDGES. THE REMNANTS OF THE SURFACE BOUNDARY WILL CONTINUE TO TRACK SWD AND THE DIGGING MID LEVEL TROUGH WILL ALLOW A DEGREE OF DRYING TO OCCUR NORTH OF THE BOUNDARY BUT DEEPER MOISTURE AND INSTABILITY WILL CONTINUE OVER AREAS S OF INTERSTATE 20. HAVE MAINTAINED POSSIBILITY OF SEVERE FOR THESE AREAS FOR NOW. THE UPPER TROUGH BEGINS TO LIFT OUT TUESDAY FOR NW FLOW ALOFT AND ANTICYCLONIC FLOW AT 850 MB. ALTHOUGH POCKETS OF INSTABILITY ARE INDICATED...THE AIR MASS LOOKS RELATIVELY DRY AND STABLE FOR TUESDAY. FLAT MID/UPPER LEVEL RIDGING DEVELOPS WEDNESDAY BUT INSTABILITY AND MOISTURE BEGIN TO RECOVER IN LOW LEVEL RETURN FLOW. 850 MB MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH THURSDAY FOR THE RETURN OF DIURNAL CONVECTION. /03/ && .AVIATION...A GOOD BIT OF CONVECTION FIRED OVER THE WRN HALF OF THE CWA AND AFFECTED GLH/JAN. OTHER SITES SHOULD SEE SOME ISSUES LATER THIS AFTN AND EARLY THIS EVN. CONVECTION WILL CAUSE TEMPO MVFR/IFR CEILINGS AND VISBIES. VISBIES WILL PROBABLY BE AFFECTED THE MOST AS THEY COULD DROP TO 1SM. CONVECTION WILL DIE DOWN AROUND 1/2Z AND EVERYTHING SHOULD BE IN VFR SHORTLY AFTER THAT. THERE WILL LIKELY BE SOME MID AND HIGH CLOUDS OUT THERE AND THIS WILL PROBABLY HELP KEEP THINGS IN VFR MOST OF THE NIGHT. TEMPO MVFR VISBIES COULD BE AN ISSUE IF SKIES CLEAR OUT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 91 71 86 / 49 31 32 63 MERIDIAN 71 91 70 86 / 50 28 29 64 VICKSBURG 73 91 72 87 / 35 34 32 59 HATTIESBURG 71 92 72 87 / 52 37 23 62 NATCHEZ 72 89 72 87 / 22 52 33 63 GREENVILLE 75 92 72 86 / 30 18 46 45 GREENWOOD 74 92 73 85 / 33 16 46 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: 19
Hazardous weather outlook, Jun 27, 3:30 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI JUN 27 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 330 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE STORMS PRODUCING HAIL LARGER THAN DIMES OR WINDS TO 60 MPH WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THE EARLY EVENING HOURS. SCATTERED STRONG STORMS PRODUCING SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL ALSO OCCUR. IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH MANY STORMS AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY COULD DELIVER IN ISOLATED LOCATIONS MAY CAUSE MINOR PONDING OF WATER ISSUES. A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE SCATTERED THUNDERSTORMS TODAY. LEVELS OF INSTABILITY AND WIND SHEAR SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO GENERATE SOME INTENSE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS NORTH OF INTERSTATE TWENTY SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE ARKLAMISS LATE SATURDAY AFTERNOON BUT MORE SO THROUGH THE OVERNIGHT HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Special weather statement, Jun 27, 4:16 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT FRI JUN 27 2008 MSZ041-042-272155- SHARKEY MS-YAZOO MS- 416 PM CDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM IN SOUTHERN SHARKEY COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 13 MILES SOUTHWEST OF HOLLY BLUFF AT 416 PM CDT...MOVING NORTHEAST AT 13 MPH. PEOPLE IN SHARKEY AND YAZOO COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, Jun 27, 4:20 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 420 PM CDT FRI JUN 27 2008 MSZ055-056-065-272150- COVINGTON MS-SMITH MS-SIMPSON MS- 420 PM CDT FRI JUN 27 2008 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED OVER EASTERN SIMPSON AND WESTERN SMITH COUNTY...MOVING NORTHEAST AT 13 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN COVINGTON...SIMPSON AND SMITH COUNTIES...INCLUDING THE CITY OF MAGEE...SHOULD MONITOR THESE STORMS CLOSELY. EEC
Special weather statement, Jun 27, 4:31 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 431 PM CDT FRI JUN 27 2008 MSZ025-027-036-272215- LEFLORE MS-CARROLL MS-HOLMES MS- 431 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF SEVEN PINES AT 431 PM CDT...MOVING EAST AT 16 MPH. PEOPLE IN CARROLL...HOLMES AND LEFLORE COUNTIES...INCLUDING THE CITY OF BLACK HAWK...SHOULD MONITOR THIS STORM CLOSELY. MME
Local storm report, Jun 27, 4:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 E PUCKETT 32.08N 89.71W
06/27/2008 SMITH MS LAW ENFORCEMENT
TREES DOWN ACROSS HWY 18 EAST OF PUCKETT JUST INSIDE
SMITH COUNTY LINE. REPORTED BY SMITH SO.
&&
AGSpecial weather statement, Jun 27, 5:32 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT FRI JUN 27 2008 ARZ074-075-272320- ASHLEY AR-CHICOT AR- 532 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF SNYDER AT 532 PM CDT...MOVING NORTHEAST AT 13 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ASHLEY AND CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Jun 27, 5:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 NW PUCKETT 32.09N 89.79W
06/27/2008 RANKIN MS NWS EMPLOYEE
2 TREES DOWN ACROSS HWY 18 JUST NW OF PUCKETT
&&
AGNearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.